# SDR DALA2024051505241

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 9,432 hours, 4,307 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Part number: C01633386013
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUEL TANK, DURING ACCOMPLISHMENT OF AMDS 2820-01281-07B STEP 17, ITEM 6 NOTED FUEL TUBE FLANGE WORN BEYOND LIMITS (0.010). REPLACED RH FUEL TANK, ITEM 6 FUEL TUBE P/N C01633386-013 IAW AMDS WC 2820-01281-07B AND A220 AMP BD500-A-J28-21-80-07AAA- 720A-A. CDCCL C/W. LEAK AND OPERATIONAL CHECK WILL BE COMPLETED ON AMDS WC 2820-01281-07B. (LP# 0342065)
